# SDR ARWA20080903

- Difficulty date: September 18, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L-1 DOOR SLIDE RAFT DEPLOYED.  REMOVED L-1 DOOR SLIDE RAFT IAW MM 26-61-07, PERFORMED DOOR CHECK FOUND NORMAL IAW MM 52-11-07.  TRANSFERRED TO DMI NR 22064 IAW MEL 52-10-2,, CAT (C).  (K)
